MathSciNet Relay Station
MathSciNet bibliographic data
MR2128743 (2006a:47093) 47J25 (47J06 65F22 65J20)
Bakushinsky, Anatoly; Smirnova, Alexandra On application of generalized discrepancy principle to iterative methods for nonlinear ill-posed problems. Numer. Funct. Anal. Optim. 26 (2005), no. 1, 35–48.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement